Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Is there any cream for to improve smoothness of skin with lots of sores and spots?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6050 Questions
Question
I am XXXXXXX , and I have pimples previously and now its rare occurance ,but I have many dark spots, also some pores/holes in the place of ex-pimples. My face is now seems unsmooth due lot of pores & spots . Is there any surgery or creams by which I can make my face smooth.
Posted Fri, 3 Jan 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. yes these marks can be removed by using creams. There are depigmenting agents like lookbrite melalite xl etc. You can use any of these daily in night and a sun screen in day. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: Is there any cream for to improve smoothness of skin with lots of sores and spots? 7 minutes later
Thanks for your prompt response. What about the dip pores & holes , is it also fill up using cream ,(Hope you have seen my image). could you please let me know .
 
 
Answered by Dr. Rahul Kumar 12 hours later
Brief Answer: details below Detailed Answer: Hello Yes I have seen the photograph. Don't worry the cream will also work on scars. Just start applying it. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor